m+Medelevator.RU
← Поиск публикаций
Cureus · 2025

Bilateral Multiple Chalazia After Adalimumab Therapy for Uveitis Associated With Generalized Pustular Psoriasis: A Case Report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Yamagishi Azusa, Kaiho Tomomi, Yotsukura Jiro, Ikeda Jun-Ichiro, Baba Takayuki

Аннотация

Adalimumab is a widely used tumor necrosis factor (TNF) inhibitor that is rarely associated with ophthalmic adverse events. Herein, we report a case of multiple bilateral chalazia that developed after adalimumab therapy. A 32-year-old woman was treated with adalimumab for uveitis associated with generalized pustular psoriasis, with coexisting psoriatic arthritis. She initially experienced systemic and ocular symptom improvement after starting adalimumab; however, five months later, bilateral chalazia resistant to conservative management developed, requiring surgical intervention. Excisional surgery was performed, and a histopathological examination revealed granulomatous inflammation with epithelioid cells, multinucleated giant cells, plasma cells, and lymphocytes consistent with chalazia. Persistent blepharitis and residual chalazia were observed postoperatively. A subsequent relapse of uveitis, skin lesions, and joint symptoms indicated secondary failure of adalimumab; therefore, treatment was switched to certolizumab pegol. Thereafter, both systemic and ocular symptoms markedly improved. Because of the unusual size, bilaterality, multiplicity, and clinical course of the disease, immune imbalance induced by adalimumab may have contributed to chalazia development.